Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Singularities of inner functions associated with hyperbolic maps
Evdoridou, Vasiliki (The Open University)
Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtiques i Informàtica)
Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtiques i Informàtica)
Sixsmith, David J. (University of Liverpool)

Date: 2019
Note: Número d'acord de subvenció MINECO/MTM2017-86795-C3-2-P
Note: Número d'acord de subvenció MINECO/MDM-2014-0445
Note: Número d'acord de subvenció AGAUR/2017/SGR-1374
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Transcendental dynamics ; Inner functions ; Hyperbolic functions
Published in: Journal of mathematical analysis and applications, Vol. 477, Issue 1 (September 2019) , p. 536-550, ISSN 1096-0813

DOI: 10.1016/j.jmaa.2019.04.045


Preprint
17 p, 411.0 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2019-05-16, last modified 2019-06-18



   Favorit i Compartir